# SDR FDEA202009142204

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER AT XOS 614 FOUND CRACK.  LEFT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT XOS 614 REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
